# SDR 0203729984

- Difficulty date: October 25, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 984US
- Aircraft time: 35,046 hours, 71,396 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Slat
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Shop Visit in ATL, a crack and elongated hole were found on the lower skin of the subject slat at the aft otbd corner. Repaired per EA 99-190789.
